# SDR UPS05443953

- Difficulty date: February 8, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 80,944 hours, 22,482 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: LS48452
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1020, RBL 75 FLOOR SUPPORT ATTACH BRACKET CORROSION FOUND.  CORROSION BLEND OUT 0.030 X 1 X 1 INCH EXCEED SRM 53-10-01 FIG 1, LIMIT.  BRACKET REPLACED AS PER SRM 51-10-01 PG 9.
